# SDR CA041125001

- Difficulty date: November 22, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 66,464 hours
- Engine: Pwa JT8D9A
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 65224787
- Condition: Broken
- Location: Nlg Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) UPON ARRIVAL, MAINTENANCE PERSONEL NOTED THE NOSE LANDING GEAR DOORS HANGING OPEN.  FURTHER INSPECTION FOUND THE BRACKET FOR THE DOOR OPERATION ROD BROKEN.  SEE IPC 32-30-00-06 ITEM 89.  BRACKET AND HARDWARE REPLACED AND GEAR SWINGS CARRIED OUT, AND A/C RETURNED TO SERVICE.
